# SDR AALA202209198494

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 777
- Aircraft serial: 40639
- Aircraft time: 22,921 hours, 2,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST FLASHLIGHT BATTERY INOPERATIVE. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
